Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Radon-Nikodym theorem and the mean convergence of Banach space valued martingales


Author: J. J. Uhl
Journal: Proc. Amer. Math. Soc. 21 (1969), 139-144
MSC: Primary 60.05
DOI: https://doi.org/10.1090/S0002-9939-1969-0238364-7
MathSciNet review: 0238364
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. D. Chatterji, A note on the convergence of Banach space valued martingales, Math. Ann. 153 (1964), 142-149. MR 0161376 (28:4583)
  • [2] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [3] R. S. Phillips, On weakly compact subsets of a Banach space, Amer. J. Math. 65 (1943), 108-136. MR 0007938 (4:218f)
  • [4] F. S. Scalora, Abstract martingale convergence theorems, Pacific J. Math. 11 (1961), 347-374. MR 0123356 (23:A684)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.05

Retrieve articles in all journals with MSC: 60.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0238364-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society